PublisherDOIYearVolumeIssuePageTitleAuthor(s)Link
Korean Journal of Audiology10.7874/kja.2013.17.1.23201317123A Case of Bilateral Sudden Hearing Loss and Tinnitus after Salicylate IntoxicationSang Min Kim, Joon-Man Jo, Moo Jin Baek, Kyu Hwan Junghttp://www.ejao.org/upload/pdf/kja-17-23.pdf
Korean Journal of Otorhinolaryngology-Head and Neck Surgery10.3342/kjorl-hns.2010.53.12.79820105312798A Case of Bilateral Sensorineural Hearing Loss after Salicylate IntoxicationHa Na Lee, Woo Seok Kang, Hyoung Yong Song, Jong Woo Chunghttp://synapse.koreamed.org/DOIx.php?id=10.3342/kjorl-hns.2010.53.12.798
Acta Anaesthesiologica Scandinavica10.1111/j.1399-6576.1986.tb02441.x1986305412-413Sudden bilateral hearing loss after spinal anaesthesia. A case reportL. P. Wanghttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2Fj.1399-6576.1986.tb02441.x, http://onlinelibrary.wiley.com/wol1/doi/10.1111/j.1399-6576.1986.tb02441.x/fullpdf
Clinical Case Reports10.1002/ccr3.50252021911Sudden bilateral hearing loss after vestibular‐evoked myogenic potentialsShinnosuke Asakura, Teru Kamogashirahttps://onlinelibrary.wiley.com/doi/pdf/10.1002/ccr3.5025, https://onlinelibrary.wiley.com/doi/full-xml/10.1002/ccr3.5025, https://onlinelibrary.wiley.com/doi/pdf/10.1002/ccr3.5025
The Laryngoscope10.1002/lary.207112009119122441-2443Sudden bilateral sensorineural hearing loss after intravenous cocaine injection: A case report and review of the literatureMarkus Stenner, Konrad Stürmer, Dirk Beutner, Jens Peter Klussmannhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1002%2Flary.20711, https://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1002%2Flary.20711, http://onlinelibrary.wiley.com/wol1/doi/10.1002/lary.20711/fullpdf
Reactions Weekly10.1007/s40278-021-99428-1202118651140-140Cisplatinhttps://link.springer.com/content/pdf/10.1007/s40278-021-99428-1.pdf, https://link.springer.com/article/10.1007/s40278-021-99428-1/fulltext.html, https://link.springer.com/content/pdf/10.1007/s40278-021-99428-1.pdf
Reactions Weekly10.1007/s40278-013-2541-z20131448112-12Daptomycin/piperacillin/tazobactamhttp://link.springer.com/content/pdf/10.1007/s40278-013-2541-z.pdf, http://link.springer.com/article/10.1007/s40278-013-2541-z/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-013-2541-z
The Laryngoscope10.1097/00005537-200303000-0000720031133427-431Hearing Impairment and Tinnitus Pitch in Patients With Unilateral Tinnitus: Comparison of Sudden Hearing Loss and Chronic TinnitusKentaro Ochi, Toru Ohashi, Mutsumi Kenmochihttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1097%2F00005537-200303000-00007, https://onlinelibrary.wiley.com/doi/full/10.1097/00005537-200303000-00007
Reactions Weekly10.1007/s40278-017-35284-y201716671153-153Furosemidehttp://link.springer.com/article/10.1007/s40278-017-35284-y/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-017-35284-y.pdf, http://link.springer.com/content/pdf/10.1007/s40278-017-35284-y.pdf
Reactions Weekly10.1007/s40278-017-34764-6201716651195-195Multiple drugshttp://link.springer.com/content/pdf/10.1007/s40278-017-34764-6.pdf, http://link.springer.com/article/10.1007/s40278-017-34764-6/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-017-34764-6.pdf